# SDR ZZDA2011185

- Difficulty date: February 19, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR GIRT BAR WILL NOT STAY ENGAGED IN LOCKED POSITION.  REMOVED DEBRIS FROM REAR GIRT BAR FITTING.  OPS NORMAL.
